Uniqueness of certain association schemes

Eiichi Bannai, Etsuko Bannai, Hideo Bannai

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

We prove the uniqueness of the two association schemes which appear in recent work of Henry Cohn and others in connection with their study of universally optimal spherical codes in Euclidean spaces: one is the class 4 association scheme with 40 vertices in R10 and the other one is the class 3 association scheme with 64 vertices in R14. We prove the uniqueness mainly by geometric considerations with some computational help.

Original languageEnglish
Pages (from-to)1379-1395
Number of pages17
JournalEuropean Journal of Combinatorics
Volume29
Issue number6
DOIs
Publication statusPublished - Aug 1 2008

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Discrete Mathematics and Combinatorics

Cite this